On the Asymmetric Volatility of Employment Outflows

Leeves, G. D. (2002) On the Asymmetric Volatility of Employment Outflows. Labour, 16 4: 707-728.

Author Leeves, G. D.
Title On the Asymmetric Volatility of Employment Outflows
Journal name Labour   Check publisher's open access policy
ISSN 1121-7081
Publication date 2002-01-01
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 16
Issue 4
Start page 707
End page 728
Total pages 22
Editor Brunetta
R.
Place of publication UK
Publisher Blackwell
Subject C1
340207 Labour Economics
720199 Macroeconomic issues not elsewhere classified
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:17:36 EST